Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Diffusion d'une onde par un coin


Authors: Patrick Gérard and Gilles Lebeau
Journal: J. Amer. Math. Soc. 6 (1993), 341-424
MSC: Primary 35L05; Secondary 35A27, 35B40, 35S15, 58G07
MathSciNet review: 1157289
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Dirichlet problem for a wave outside a corner with general analytic boundary.

In particular, we give the asymptotic expansion of the singularity on the diffracted cone.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35L05, 35A27, 35B40, 35S15, 58G07

Retrieve articles in all journals with MSC: 35L05, 35A27, 35B40, 35S15, 58G07


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1993-1157289-8
PII: S 0894-0347(1993)1157289-8
Keywords: Equations d'ondes, dièdre, singularités
Article copyright: © Copyright 1993 American Mathematical Society